Alert archive / North Carolina / Flash Flood Warnings in 2019
Flash Flood Warning 29, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Sep 5, 2019, 9:30 PM EDT for 6 counties in North Carolina. It was in force for 12 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2019, 9:30 PM EDT (01:30 UTC)
- Expired
- Sep 6, 2019, 9:30 AM EDT
- In force
- 12 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cumberland County, NC, Harnett County, NC, Johnston County, NC, Sampson County, NC, Wayne County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 9:38 PM EDT | FLASH FLOOD | 4 Wsw Clinton, NC | BASS LAKE ROAD WASHED OUT. |
| Sep 5, 10:15 PM EDT | FLASH FLOOD | 1 W Princeton, NC | PRINCETON POLICE OFFICER REPORTED WATER IN ROADWAY NEAR THE ELEMENTARY SCHOOL. |
| Sep 5, 10:20 PM EDT | FLASH FLOOD | 4 Nw Lucama, NC | FLOODING ON ROADWAY CAUSED BY CREEK NEAR BY ON I-95 MILE MARKER 115. |
| Sep 5, 10:40 PM EDT | FLASH FLOOD | 2 Sse Pine Level, NC | VERY HIGH WATER IN THE AREA. NEAR COUNTRY STORE RD & BIZZEL GROVE CHURCH RD. |
| Sep 6, 12:00 AM EDT | FLASH FLOOD | 1 Ese Clinton, NC | A TOTAL OF 15 ROADS ARE CLOSED DUE TO FLOODING ON THE ROADWAY ACROSS SAMPSON COUNTY. |
| Sep 6, 12:20 AM EDT | FLASH FLOOD | 8 N Turkey, NC | MULTIPLE AREAS OF I 40 HAVE FLOODING ON THE ROADWAY. MAINLY NEAR EXIT 359 AND EXIT 355. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 1.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 433 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.0
The text
As transmitted.
584
WGUS52 KRAH 060130
FFWRAH
NCC051-085-101-163-191-195-060730-
/O.NEW.KRAH.FF.W.0029.190906T0130Z-190906T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
930 PM EDT Thu Sep 5 2019
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Wayne County in central North Carolina...
Sampson County in central North Carolina...
Eastern Harnett County in central North Carolina...
Cumberland County in central North Carolina...
Wilson County in central North Carolina...
Johnston County in central North Carolina...
* Until 330 AM EDT Friday
* At 928 PM EDT, Doppler radar indicated heavy rain across the
warned area. Two to five inches of rain has already fallen since
400 pm, and an additional two to four inches of rain is possible
through 330 am. Flooding is expected.
* Some locations that will experience flooding include...
Fayetteville, Goldsboro, Smithfield, Clinton, Lillington, Fort
Bragg, Wilson, Clayton, Dunn and Mount Olive.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3485 7850 3484 7891 3489 7893 3504 7909
3519 7910 3552 7871 3582 7826 3573 7820
3585 7790 3584 7785 3587 7783 3583 7776
3573 7772 3568 7766 3557 7782 3518 7783
3519 7816 3474 7820 3471 7811 3456 7825
$$
GIH4 follow-up statements
766
WGUS72 KRAH 060544
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
144 AM EDT Fri Sep 6 2019
NCC051-085-101-163-191-195-060730-
/O.CON.KRAH.FF.W.0029.000000T0000Z-190906T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne NC-Sampson NC-Harnett NC-Cumberland NC-Wilson NC-Johnston NC-
144 AM EDT Fri Sep 6 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM EDT FOR
WAYNE...SAMPSON...EASTERN HARNETT...CUMBERLAND...WILSON AND JOHNSTON
COUNTIES...
At 139 AM EDT, Doppler radar indicated heavy rain across the warned
area. Two to four inches of rain have fallen. Law enforcement have
reported numerous road closures across Johnston and Sampson Counties
due to high water. In addition, Sampson County officials reported
that McArthur Ln and Bass Lake Rd near Clinton are washed out.
Some locations that will experience flooding include...
Fayetteville, Goldsboro, Smithfield, Clinton, Lillington, Fort Bragg,
Wilson, Clayton, Dunn and Mount Olive.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.
&&
LAT...LON 3485 7850 3484 7891 3489 7893 3504 7909
3519 7910 3552 7871 3582 7826 3573 7820
3585 7790 3584 7785 3587 7783 3583 7776
3573 7772 3568 7766 3557 7782 3518 7783
3519 7816 3474 7820 3471 7811 3456 7825
$$
BLS241
WGUS72 KRAH 060720
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
320 AM EDT Fri Sep 6 2019
NCC051-085-060729-
/O.CAN.KRAH.FF.W.0029.000000T0000Z-190906T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harnett NC-Cumberland NC-
320 AM EDT Fri Sep 6 2019
...THE FLASH FLOOD WARNING FOR EASTERN HARNETT AND CUMBERLAND
COUNTIES IS CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 3481 7845 3499 7864 3509 7867 3512 7864
3520 7864 3534 7853 3552 7871 3582 7826
3573 7820 3584 7790 3584 7785 3587 7783
3586 7781 3568 7766 3557 7782 3518 7783
3519 7816 3474 7820 3471 7811 3456 7825
$$
NCC101-163-191-195-060730-
/O.CON.KRAH.FF.W.0029.000000T0000Z-190906T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne NC-Sampson NC-Wilson NC-Johnston NC-
320 AM EDT Fri Sep 6 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM EDT FOR
WAYNE...SAMPSON...WILSON AND JOHNSTON COUNTIES...
At 319 AM EDT, local law enforcement reported flash flooding in the
warned area. Two to four inches of rain have fallen. Law enforcement
have reported numerous road closures across Johnston and Sampson
Counties due to high water. In addition, Sampson County officials
reported that McArthur Ln and Bass Lake Rd near Clinton are washed
out.
Some locations that will experience flooding include...
Goldsboro, Smithfield, Clinton, Wilson, Clayton, Mount Olive, Benson,
Elm City, Fremont and Walnut Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.
&&
LAT...LON 3481 7845 3499 7864 3509 7867 3512 7864
3520 7864 3534 7853 3552 7871 3582 7826
3573 7820 3584 7790 3584 7785 3587 7783
3586 7781 3568 7766 3557 7782 3518 7783
3519 7816 3474 7820 3471 7811 3456 7825
$$
BLS199
WGUS52 KRAH 060727
FFWRAH
NCC101-163-191-195-061330-
/O.EXT.KRAH.FF.W.0029.000000T0000Z-190906T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
327 AM EDT Fri Sep 6 2019
The National Weather Service in Raleigh has extended the
* Flash Flood Warning for...
Wayne County in central North Carolina...
Sampson County in central North Carolina...
Wilson County in central North Carolina...
Johnston County in central North Carolina...
* Until 930 AM EDT Friday
* At 322 AM EDT, local law enforcement officials reported flash
flooding and numerous road closures across the warned area due to
high water. Sampson County officials reported that McArthur Ln and
Bass Lake Rd near Clinton are washed out. Two to four inches of
rain have fallen, and periods of moderate rain will continue to
cause dangerous high water through this morning.
* Some locations that will experience flooding include...
Goldsboro, Smithfield, Clinton, Wilson, Clayton, Mount Olive,
Benson, Elm City, Fremont and Walnut Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.
&&
LAT...LON 3481 7845 3499 7864 3509 7867 3512 7864
3520 7864 3534 7853 3552 7871 3582 7826
3573 7820 3584 7790 3584 7785 3587 7783
3586 7781 3568 7766 3557 7782 3518 7783
3519 7816 3474 7820 3471 7811 3456 7825
$$
BLS594
WGUS72 KRAH 061330
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
930 AM EDT Fri Sep 6 2019
NCC101-163-191-195-061333-
/O.EXP.KRAH.FF.W.0029.000000T0000Z-190906T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne NC-Sampson NC-Wilson NC-Johnston NC-
930 AM EDT Fri Sep 6 2019
...THE FLASH FLOOD WARNING FOR WAYNE...SAMPSON...WILSON AND JOHNSTON
COUNTIES WILL EXPIRE AT 930 AM EDT...
Heavy rain associated with Hurricane Dorian ended across the area
several hours ago. Streams and creeks which rose quickly from flash
flooding last night have begun to recede. Larger rivers will still
run high and fast into the weekend and then begin to recede.
Please be careful near lingering areas of high water and continue to
heed any remaining road closures.
LAT...LON 3481 7845 3499 7864 3509 7867 3512 7864
3520 7864 3534 7853 3552 7871 3582 7826
3573 7820 3584 7790 3584 7785 3587 7783
3586 7781 3568 7766 3557 7782 3518 7783
3519 7816 3474 7820 3471 7811 3456 7825
$$
BLAESWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 7:39 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Sep 5, 7:39 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 739 PM EDT Thu Sep 5 2019 .SYNOPSIS... The center of Hurricane Dorian will track northeast along the South and North Carolina coast through early Friday afternoon. High pressure will build in behind the cyclone on Friday night and continue into the weekend. && .NEAR TERM /THROUGH FRIDAY NIGHT/... As of 432 PM Thursday... ...Hurricane Dorian will continue to impact the area through Friday afternoon... Infrared satellite shows Dorian just off the coast of SC or about 40 miles east- southeast of Georgetown, SC with the latest advisory from the National Hurricane Center showing maximum sustained winds of 110 mph. Dorian is forecast to continue to move northeast and almost parallel the SC/ NC coastline. Outer rain bands have already been lashing central NC since this morning with a peak wind gust of 40 MPH reported at KFAY. Conditions will continue to deteriorate today with the worst conditions occurring now through Friday morning. Dorian will slowly pick up speed as an upper level jet streak strengthens over the Mid-Atlantic states. This can be seen on water vapor in the form of cirrus streaming north from Dorian with enhancement in the core of the jet streak. Rainfall rates will continue to increase this evening as a RRQ works in tandem with strong upper level diffluence over the eastern zones. By Friday morning a shortwave will dive southeast over Michigan helping to give Dorian a final nudge offshore with the primary heavy rainfall axis also heading off the coast of North Carolina. Finally by Friday afternoon rain will come to an end over the eastern zones with a weak cold front sweeping across the zones. Regarding the impacts of Hurricane Dorian, heavy rainfall and inland flooding continues to be the biggest concern across central NC with the primary threat being over the southeastern Coastal Plain. Across parts of Sampson and Wayne counties expect totals of 7 to 10 inches with decreasing amounts heading west. In general, along and southeast of the Interstate 95 corridor expect totals of 4 to 8 inches, with totals of 1 to 4 inches forecast between U.S. 1 and Interstate 95. The spatial distribution for wind will follow a similar patter with max gusts potentially topping out around 60 MPH across the far southeast, with gusts of 30 to 50 MPH possible between U.S. 1 and Interstate 95. The tornado threat also remains elevated to moderate across the Coastal Plain. && .SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/... As of 425 PM Thursday... With Hurricane Dorian moving away from the region, heights aloft will rise on Saturday and the pressure gradient over NC will relax. There may be some patchy fog in the northern coastal plain Saturday morning as skies clear and winds likely go calm. Models show a surface trough over the southeast US that extends into NC, but westerly flow aloft and a drier airmass will preclude any more than some scattered cumulus on the coastal plain owing to saturated soil and residual moisture. 1000-850 thicknesses of 1420m suggest highs easily in the lower 90s southwest and upper 80s in the northeast. Lows in the mid to upper 60s. && .LONG TERM /SUNDAY THROUGH THURSDAY/... As of 420 PM Thursday... A cold front/surface trough is expected to linger across the Mid- Atlantic region late weekend into early next week and stall across the area. A series of hard to time disturbance are forecast to track along the front during this time frame in a general west-northwest mid level flow. Will continue some low end chance pops for Monday through Thursday. The mid to upper level ridge centered to the southwest of central NC is forecast to build back over the area by Wednesday, which should help to push the main storm track back to the north of the area. High temperatures during the period will be highly dependent on the placement of the surface boundary. For now will go with high temps ranging from the lower to mid 80s across the far NE to the upper 80s/near 90 S/SW Sunday through Tuesday. High temps Wednesday are expected to range from around 85-90 degrees. Low temps during the period are expected to be in the mid to upper 60s. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... As of 740 PM Thursday... 24 Hour TAF Period: Hurricane Dorian will continue to draw closer to the NC coast this evening and spread adverse aviation conditions across central NC tonight. MVFR and IFR conditions have overspread central NC and conditions will continue to deteriorate as the center of the storm draws closer. Winds have increased over the several hours with gusts near 40 kts at KFAY over the past few hours and 25 to 30 kts at KRDU and KRWI. Winds in these locations will increase over the next few hours and peak from 03 to 09Z. Widespread IFR and LIFR conditions are expected overnight across most of the area with better conditions in the western Piedmont. An area of low stratus will likely spread into the Triad overnight even as the main rain shield stays east of the INT and GSO terminals. A period of strong low level wind shear can also be expected overnight with shear values up to 50-60 kts at 2000 feet. The strongest shear will be focused across the east near the FAY and RWI terminals with weaker shear toward RDU. As the storm begins to depart on Friday morning, conditions will improve from west to east beginning after daybreak Friday and continuing during the mid morning to midday hours. A lingering period of SCT-BKN stratus is possible into the afternoon hours as some shallow moisture persists. Northwesterly winds will gradually decrease but remain gusty up to 20kts at times in the mid afternoon. Long Term: A period of mainly fair weather and VFR conditions is expected into early next week as a mainly westerly flow aloft keeps central NC free of widespread adverse aviation conditions. && .RAH WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday afternoon for NCZ011-026>028- 041>043-077-078-085-086-088-089. Tropical Storm Warning for NCZ011-026>028-041>043-077-078-085- 086-088-089. && SYNOPSIS...Blaes NEAR TERM...Blaes/Ellis SHORT TERM...BLS/BLaes LONG TERM...Blaes/BSD AVIATION...Blaes
Hazardous weather outlook, Sep 5, 7:34 AM EDT, 13 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 734 AM EDT Thu Sep 5 2019 NCZ011-026-041-077-085-086-061145- Halifax-Franklin-Wake-Harnett-Scotland-Hoke- 734 AM EDT Thu Sep 5 2019 ...TROPICAL STORM WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ007>010-024-025-040-073>076-083-084-061145- Person-Granville-Vance-Warren-Orange-Durham-Chatham-Stanly- Montgomery-Moore-Lee-Anson-Richmond- 734 AM EDT Thu Sep 5 2019 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Hurricane Dorian is expected to affect the area this afternoon through Friday morning. Locally heavy rainfall may produce flooding in urban and low- lying spots and in areas of poor drainage. Gusty winds may blow around light outdoor objects and knock down tree branches, producing isolated power outages. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ021>023-038-039-061145- Forsyth-Guilford-Alamance-Davidson-Randolph- 734 AM EDT Thu Sep 5 2019 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Hurricane Dorian is expected to affect the area this afternoon through Friday morning as it passes near or just off the North Carolina coast. Sporadic gusty winds over the western Piedmont may knock down tree branches and blow around loose outdoor objects. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ027-028-042-043-078-088-089-061145- Nash-Edgecombe-Johnston-Wilson-Wayne-Cumberland-Sampson- 734 AM EDT Thu Sep 5 2019 ...TORNADO WATCH 636 IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Tropical Storm Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, Sep 5, 6:43 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
643 PM EDT THU SEP 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM TORNADO SMITHFIELD 35.50N 78.34W
09/05/2019 JOHNSTON NC PUBLIC
TREES DOWN ON HOUSE. ROOF DAMAGE. NO
INJURIES.
&&
CCLocal storm report, Sep 5, 7:05 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
705 PM EDT THU SEP 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TROPICAL STORM 1 SE FAYETTEVILLE 35.06N 78.88W
09/05/2019 CUMBERLAND NC ASOS
WIND GUST OF 50 MPH AT KFAY.
&&
CCLocal storm report, Sep 5, 8:21 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
821 PM EDT THU SEP 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM FLASH FLOOD 2 SE WILSON 35.72N 77.90W
09/05/2019 WILSON NC 911 CALL CENTER
E MARKET ST & 9TH STREET CLOSED DUE TO
FLOODING.
&&
CCLocal storm report, Sep 5, 8:25 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
825 PM EDT THU SEP 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD 1 E WILSON 35.73N 77.90W
09/05/2019 WILSON NC 911 CALL CENTER
ROAD CLOSED DUE TO FLOODING. W PINE ST/ N
HERRING ST.
&&
CCLocal storm report, Sep 5, 8:31 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
831 PM EDT THU SEP 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM FLASH FLOOD SMITHFIELD 35.51N 78.34W
09/05/2019 JOHNSTON NC 911 CALL CENTER
STREET CLOSED DUE TO FLOODING. E MARKET ST /
9TH.
&&
CCLocal storm report, Sep 5, 8:32 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
832 PM EDT THU SEP 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM FLASH FLOOD PINE LEVEL 35.51N 78.25W
09/05/2019 JOHNSTON NC 911 CALL CENTER
STREET CLOSED DUE TO FLOODING. W PINE ST/ N
HERRING ST.
&&
CCThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 12:36 AM EDT | Areal Flood Advisory | RAH | Edgecombe | 6 hr |
Nearby
Flash Flood Warnings in North Carolina, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.